RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mirsaburova, Gulnora Mirakhmatovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:81
Abstract pages:336
Full texts:68
References:73
E-mail:

http://www.mathnet.ru/eng/person61395
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/939066

Publications in Math-Net.Ru
2020
1. G. M. Mirsaburova, “Problem with nonlocal conditions on parts of the boundary characteristics and on the degeneracy segment for Gellerstedt equation with singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 1,  64–83  mathnet
2012
2. Mirsaburova Gulnora, “A problem with a Frankl condition on the boundary of the ellipticity domain for the Gellerstedt equation with a singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 1,  61–66  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:1 (2012), 55–60  scopus
2011
3. Gulnora Mirsaburova, “A problem with conditions analogous to Frankl' and Bitsadze–Samarskii ones for the Gellerstedt equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 3,  60–68  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:3 (2011), 53–60  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020